# SDR CALA0001449

- Difficulty date: August 15, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 605430118
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ELONGATED HOLES AND CORROSION AT STA 160 LBL 5 - RBL 5.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED BEAM PER SRM 51-30-5, 51-10-4, AND 51-10-3.
